Generalized Ward-Takahashi identities and current algebras

Raman, K. ; Sudarshan, E. C. G. (1967) Generalized Ward-Takahashi identities and current algebras Physical Review, 154 (5). pp. 1499-1508. ISSN 0031-899X

PDF - Publisher Version

Official URL:

Related URL:


Generalized Ward-Takahashi identities are written for current algebras generated by conserved and partially conserved currents. The application to meson-baryon scattering is discussed and expressions for the scattering lengths are derived. An approximation is obtained for the real part of the low-energy forward meson-nucleon scattering amplitude; this gives sum rules for the low-energy phase shifts. Some questions arising from off-mass-shell extrapolations are discussed.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:51088
Deposited On:27 Jul 2011 12:36
Last Modified:18 May 2016 05:10

Repository Staff Only: item control page